# SDR AALA201709269033

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 54,667 hours, 20,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371316200
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT SIDE BOX BEAM UPPER FLANGE, AFT HOLE AT Y1622, FRAME 43.  REPAIRED THE BOX BEAM IAW EO 5315Y066.
